# SDR IPXA2016060604251

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 27,538 hours, 14,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASE, EMERGENCY EXIT LIGHT AT FWD ENTRY DOOR STAYS ON WITH POWER OFF OPS CHECKED EMERGENCY LIGHT IAW MM 33-51-00-715-227.  OPS TEST NORMAL.
